MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 07/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient was hospitalized for severe chest pain.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).Patient admitted to emergency room on (b)(6) 2017 with chest pain.The patient was given ppis.Patient was discharged from the hospital on (b)(6) 2017.Patient admitted to emergency room on (b)(6) 2017 with chest pain, and discharged within 24-hours.Patient hospitalized for less than 24 hours on (b)(6) 2018 with epigastric pain with nausea, dizziness, sweatiness, and shortness of breath.As of (b)(6) 2018, the patient is experiencing epigastric pain, gassiness and bloating, and is being managed by their physician.
 
Additional Manufacturer Narrative
Updated event to include device explant information.Updated relevant tests/laboratory data to include device analysis.Updated if explanted, give date to include explant date.Updated evaluation codes to include method codes 10, 84, and 3354.Updated report date.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient was hospitalized for severe chest pain.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).Patient admitted to emergency room on (b)(6) 2017 with chest pain.The patient was given ppis.Patient was discharged from the hospital on (b)(6) 2017.Patient admitted to emergency room on (9)(6) 2017 with chest pain, and discharged within 24-hours.Patient hospitalized for less than 24 hours on (b)(6) 2018 with epigastric pain with nausea, dizziness, sweatiness, and shortness of breath.As of (b)(6) 2018, the patient was experiencing epigastric pain, gassiness and bloating, and is being managed by their physician.Device explant due to severe chest pains occurred without issue on (b)(6) 2018 by dr.(b)(6).A hiatal hernia repair and partial (270 degree) fundoplication were performed at the time.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key7287212
Report Number3008766073-2018-00025
Device Sequence Number11024087
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/10/2017
Device Model NumberLXC13
Device Lot Number5189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age53 YR